| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited a coating peeling connecting tube of 1mm2 or more.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation and previous investigations through the product technical investigation (pti) process, reasonably known information suggests probable causes due to some kind of stress such as damage or deterioration of parts.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.